thread: A couple of questions

  1. #1
    BellyBelly Member

    Sep 2008
    In a cloud of madness.
    4,053

    A couple of questions

    Anyone have really bad nausea when taking the pill? I swear its as bad as m/s was!!!!

    How many days of active pills are needed before Dtd again??? It's been years since I've had it!! :redface;


  2. #2
    BellyBelly Member

    Nov 2008
    in the ning nang nong
    12,163

    No - but I did have to try a few different pills before I found one that didn't have nasty side effects. And I came pretty close to having t get a new one again after going back on the pill after having the DSs.

    I have been told that after you start fresh, you need to have it for 7 consecutive days (and with the mini pill, it needs to be at the same time every day). And thing that "interrupts" it, like antibiotics, gastro, etc - you again need 7 active days before doing the horizontal lambada of joy.

    But the non-active pill days don't interrupt


    HTH

  3. #3
    Registered User

    Aug 2006
    On the other side of this screen!!!
    11,129

    Yes, I always had nausea when I started a new type of pill. Usually went away after a few days though.

  4. #4
    BellyBelly Member

    Sep 2008
    In a cloud of madness.
    4,053

    Thanks ladies.
    We waited for 8 active days before Dtd.
    But seriously, 2 and a little but wks in and I'm still soooo nauseous. I swear, I've done 3 pg test just in case because seriously, its been bad, and all day... Gah! This is why I have up on the pill last time... Might have to look at alternatives

  5. #5
    BellyBelly Member

    Nov 2008
    in the ning nang nong
    12,163

    Ask your GP to recommend some other pills - different pills are based on different hormones, and can affect your body differently.

    The standard ones (Levlan, Microgynon, etc) just messed me around too much. So I ended up on another one, with a different key hormone thingie, and it's a perfect match. But I probably tried 4 or 5 different ones over the first few years ...

    Good luck!